Global stability for penetrative convection with throughflow in a porous material

Hill, A. A., Rionero, S. and Straughan, B. (2007) Global stability for penetrative convection with throughflow in a porous material. IMA Journal of Applied Mathematics, 72 (5). pp. 635-643. ISSN 0272-4960

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1093/imamat/hxm036


Item Type:Article
Uncontrolled Keywords:energy method, throughflow, penetrative convection
Faculty/Department:Faculty of Health and Applied Sciences > Department of Biological, Biomedical and Analytical Sciences
ID Code:17329
Deposited By: Dr A. Hill
Deposited On:21 Sep 2012 10:25
Last Modified:12 Aug 2013 08:07

Request a change to this item

Copyright 2013 © UWE better together